MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL LAT NC 15X155MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO POR FMRL LAT NC 15X155MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 04/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog#: 010000665, g7 pps ltd acet shell 56f, lot#: 6883509; catalog#: 20103606, g7 longevity neutral 36mm f, lot#: 64922355; catalog#: 650-0661, delta ceramic fem hd 36/0mm, lot#: 3035179.The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01510, 0001822565-2021-01365.
 
Event or Problem Description
It was reported that the patient underwent a left total hip arthroplasty, subsequently, at three days post op, the patient returned to the emergency department for wound dehiscence.Medical intervention was provided.Resolution of the event is pending.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
It is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.A surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.The expression wound concerns or non-healing wound would imply that the appearance of the wound deviates from what a surgical wound should appear as.It may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.In this case the wound was noted to separate at the distal portion however healed without surgical intervention.This deviation signifies an alteration in the wound healing process.The root cause of the reported event was determined to be unrelated to the implanted zimmer biomet device; therefore, a review of the device history records will not be performed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ECHO POR FMRL LAT NC 15X155MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key11850233
Report Number0001825034-2021-01512
Device Sequence Number3223953
Product Code KWA
UDI-Device Identifier00880304463257
UDI-Public(01)00880304463257(17)310111(10)478330
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number192115
Device Lot Number478330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer05/21/2021
02/02/2023
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date05/26/2021
02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite